# SDR SIMA973192

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4004 - AIR STAIR EMERGENCY LIGHT INOP.  REPLACED ALL WIRING BETWEEN CONNECTOR 253VC AT THE TOP OF THE PAX DOOR STEP IAW STANDARD PROCEDURES MM CHAPTER 20.  PERFORMED OPERATIONAL CHECK SATISFACTORILY.  AIRCRAFT RETURNED TO SERVICE.  (M)
